# SDR SWAA2022041965584

- Difficulty date: November 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T996953 CORROSION ON SKIN AT BS-907+10'; 2.5' ABOVE STR-22L AT LAV TANK VENT HOLE ; / B> ACTUALSLOADER; 24-APR-2021 11:51:13   T996953 CORROSION ON SKIN AT BS-907+10'; 2.5' ABOVE STR-22L AT LAV TANK VENT HOLE<
